Leprosy reactions are acute inflammatory processes, immunologically mediated that may be precipitated by many factors, including infections and vaccines. They are classified in Type 1 Reaction or Reversal Reaction, and Type 2 Reaction (T2LR). The most common clinical manifestation of T2LR is the erythema nodosum (EN), and, because of this, it is also called Erythema Nodosum Leprosum (ENL). Reactions can occur before, during or after the diagnosis and treatment of leprosy. We present two cases of ENL in patients who were released from treatment, and had received the first dose of ChAdOx1-S/nCoV-19 vaccine just a few days before the appearance of the skin lesions. One of them also had signs of active multibacillary leprosy. Reports of erythema nodosum related to COVID-19 disease have been published, but to our knowledge, this report is the first to describe cases of ENL related to SARS-CoV-2 vaccines.